Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Outliers in Statistical Data by V. Barnett, T. Lewis
Review by: W. R. Buckland
The Journal of the Operational Research Society
Vol. 30, No. 7 (Jul., 1979), pp. 674-675
DOI: 10.2307/3009391
Stable URL: http://www.jstor.org/stable/3009391
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675